# SDR 4DPA2024031000001

- Difficulty date: March 10, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 34,618 hours, 36,848 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX628437
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- ON CLIMB OUT EICAS MESSAGE CAME ON FOR HYDRAULIC QUANTITY. RAN QRH. THEN LATER HYDRAULIC SYSTEM 2 FAILURE. CORR ACTION- MX R&R'D ENG 2 PUMP AFTER IT WAS INSPECTED AND FOUND LEAKING. OPS AND LEAK CHECK GOOD.
